# SDR UALA2011062403103

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 43,545 hours, 17,503 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 31075270
- Part serial: 108
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG AIRFRAME VIBRATION.  CREW REPORTED THAT VIBRATION DECREASED SUBSTANTIALLY WITH THE GREEN HYDS TURNED OFF AND CAME BACK WITH THE GREEN SYSTEM REACTIVATED.  FOUND WORN BEARINGS AT FITTINGS E BOTH C'S AND B AT VERTICAL STABILIZER ATTACH FITTING.  SHOULD READ UPPER 'B' BEARING FITTING WORN PER IPC ALONG WITH E AND BOTH C'S.  BASED ON CREW INPUT REPLACED GREEN SYSTEM ELEVATOR SERVO CONTROL.  OP CHECKED AND LEAK CHECKED GOOD.
